# SDR VNAA0701011

- Difficulty date: January 29, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 6,710 hours, 6,855 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A CARGO DOOR CAS MESSAGE ON TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE RESECURED THE CARGO DOOR HANDLE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 52-70-02-710-801.  AIRCRAFT WAS RELEASED FOR SERVICE.
